MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 ULTRA 5MM X 15CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 ULTRA 5MM X 15CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0035425150
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/25/2024
Type of Reportable Event Malfunction
Event or Problem Description
The coil (subject device) was returned for analysis and it was discovered that the subject device was prematurely detached/separated during use.The subject device was replaced, and the procedure was completed successfully.No clinical consequences were reported to the patient due to this event.
 
Additional Manufacturer Narrative
Due to the automated mes (manufacturing execution system) system there are controls in the manufacturing process to ensure the product met specifications upon release.During visual inspection, the main coil was returned within the microcatheter.The coil delivery wire was not returned.The main coil was found to be kinked/bent.The main coil was seen to be detached /separated from the delivery wire.During functional inspection, the device was flushed and 0.058¿ patency mandrel was advanced through the microcatheter to remove the coil.The reported event was not confirmed during visual inspection.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint was not confirmed based on analysis.The device failed to meet specifications when received for complaint investigation based on the analyzed anomalies noted to the device.It was reported that while passing the coil through the microcatheter, it became tangled in the microcatheter, and it became necessary to remove the microcatheter with the coil inside.Additional information provided by the customer indicated that the device was prepared for use as per the dfu.There was no damage noted to the packaging prior to opening the packaging.The device was confirmed to be in good condition during preparation/ prior to use on the patient.Continuous flush was set up and maintained throughout the clinical procedure.During analysis, the coil delivery wire was not returned.The device was flushed and 0.058¿ patency mandrel was advanced through the microcatheter to remove the coil.The main coil was found to be kinked and was also noted to be detached/separated from the delivery wire.The reported event was not confirmed during visual inspection hence an assignable cause of not confirmed will be assigned to the as reported 'main coil tangled' as the event was not confirmed during analysis.An assignable cause of procedural factors will be assigned to as analyzed 'main coil kinked/bent' and 'main coil prematurely detached/separated during use' as this complaint appears to be associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural factors during use.

Brand Name
TARGET 360 ULTRA 5MM X 15CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key21117168
Report Number3008881809-2025-00029
Device Sequence Number20717587
Product Code HCG
UDI-Device Identifier04546540675965
UDI-Public(01)04546540675965(17)250227(10)23512177
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K112385
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/27/2025
Device Catalogue NumberM0035425150
Device Lot Number23512177
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/23/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/17/2024
Initial Report FDA Received Date01/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ECHELON MICROCATHETER (NON-STRYKER).
Patient SexUnknown